View Single Post
Unread 07-01-2009, 07:08 PM   #5
Sunny Rae
Senior Member
 
Posts: 117
Angry Side effects, AD Celexa & just talking

hi. its just me. the pouty, negitive one on the site. im surprised anyone even listenes to me anymore. i guess im just pouty, and negitive. that just seems to be who i am now.

side effect i am having is retaining water. my ankles look like a prego woman, and im guessing the rest of my body is carying extra water too. i feel like a cow. has anyone else expierenced this? it happened before, and my dr gave me some meds (MORE FREAKIN MEDS!!!) to make me pee a lot, and get rid of it. it sucks.

i tried celexa 25mg for 4 days, then found out that weight gain is a side effect, along with fatigue. i can't be so f'in tired all the Gawd damn time! thats why ive always used drugs to begin with! Im fat, tired, and you make me more tired, im gonna get high! Damn! I don't know if my dose of suboxone is too high, and that is why im so tired, but i can barely keep my eyes open.

im so tired of being so fed up all the time. i need to get all of this disgusting fat off my body, and i would feel better, but my ankle is all fuc#%^ up so that makes things difficult. i just wish things were different for me.

any input about celexa or the water retension would be great. thanks

sunny

btw, i know i sound like a fool the way i ramble on about the negative stuff, and i sound immature, and a selfish horrible person. Im just venting.
i feel like crap today, and i can't STAY AWAKE!!! WHAT THE HELL IS WRONG WITH ME!! DAMN IT! IM ONLY 30 YEARS OLD, AND I SHOULDN'T BE THIS TIRED ALL THE TIME. i could just cry...i don't know how much longer i can do this
Sunny Rae is offline   Reply With Quote